MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00532210
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a23 captures the reportable event of stent failure to curl.This event was reported by the sales representative.The health care facility is: (b)(6).
 
Event or Problem Description
It was reported to boston scientific that an advanix biliary stent was used during an endoscopic retrograde cholangiopancreatography (ercp) for stone removal procedure in the common bile duct, performed on (b)(6), 2023.During the procedure, the physician noted that the stent pigtail was not curled enough and it may slip out from the common bile duct.The advanix biliary stent was removed, and a non-boston scientific device was opened and used to successfully complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a23 captures the reportable event of stent failure to curl.This event was reported by the sales representative.The health care facility is: (b)(6) hospital pte ltd (b)(6) block h11: block h6 device code has been corrected to capture the updated as reported code of device shelf life exceeded.
 
Event or Problem Description
It was reported to boston scientific that an advanix biliary stent was used during an endoscopic retrograde cholangiopancreatography (ercp) for stone removal procedure in the common bile duct, performed on (b)(6) 2023.During the procedure, the physician noted that the stent pigtail was not curled enough and it may slip out from the common bile duct.The advanix biliary stent was removed, and a non-boston scientific device was opened and used to successfully complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17795190
Report Number3005099803-2023-05054
Device Sequence Number6981722
Product Code FGE
UDI-Device Identifier08714729786993
UDI-Public08714729786993
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model NumberM00532210
Device Catalogue Number3221
Device Lot Number0027145417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown